Custom cover image
Custom cover image

Hilbert schemes of points and infinite dimensional Lie algebras / Zhenbo Qin

By: Resource type: Ressourcentyp: BuchBookLanguage: English Series: Mathematical surveys and monographs ; volume 228Publisher: Providence, Rhode Island : American Mathematical Society, [2018]Copyright date: © 2018Description: xi, 336 Seiten : Illustrationen ; 27 cmISBN:
  • 9781470441883
Subject(s): Additional physical formats: Erscheint auch als: Hilbert schemes of points and infinite dimensional lie algebras. Online-Ausgabe Providence, Rhode Island : American Mathematical Society, 2018. 1 Online-RessourceMSC: MSC: 14J60 | *14-02 | 14C05 | 14F43 | 14N35 | 17B65 | 17B69RVK: RVK: SK 240 | SK 340LOC classification:
  • QA564
Summary: Part 1. Hilbert schemes of points on surfaces -- Part 2. Hilbert schemes and infinite dimensional Lie algebras -- Part 3. Cohomology rings of Hilbert schemes of points -- Part 4. Equivariant cohomology of the Hilbert schemes of points -- Part 5. Gromov-Witten theory of the Hilbert schemes of pointsPPN: PPN: 89534775X
Holdings
Item type Home library Shelving location Call number Status Date due Barcode Item holds
Freihandbestand ausleihbar Fachbibliothek Mathematik Bibliothek / frei aufgestellt Topol. / Qin Available 36581557090
Total holds: 0

Powered by Koha